# SDR 2024FA0000592

- Difficulty date: July 3, 2024
- Submitted: August 12, 2024
- Operation: General aviation
- Aircraft: N437GA
- Make and model: Gulstm GIV
- Aircraft serial: 1437
- Aircraft time: 7,679 hours, 3,540 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 1159SCH30317
- Part serial: 0302A
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT AND DECLARED EMERGENCY DUE TO " HYDRAULIC QUANTITY CAS MESSAGE", COMBINED HYDRAULIC SYSTEM INDICATION WAS IN RED.  MAINTENANCE NOTED THE “INDICATION (HYDRAULIC QUANTITY TRANSMITTER)”. AIRCRAFT INSPECTION WAS PERFORMED FOR POSSIBLE HYDRAULIC LEAK, NIL FOUND. APPLIED MEL 29-08-01 CATEGORY "C" FOR COMBINED HYDRAULIC SYSTEM QUANTITY INDICATION (EICAS) AND APPLIED MEL 29-06-01 CATEGORY "C" FOR COMBINED HYDRAULIC SYSTEM QUANTITY GAUGE (FUSELAGE). MAINTENANCE ACTIONS TO BE ACCOMPLISHED PRIOR TO EACH AIRCRAFT DEPARTURE.  MAINTENANCE REMOVED AND REPLACED COMBINED HYDRAULIC QUANTITY TRANSMITTER IAW AMM 29-33-03, PERFORMED SYSTEM OPERATIONAL CHECK AND RESULT WAS SATISFACTORY.
